MathSciNet Relay Station
MathSciNet bibliographic data
MR797058 (86m:32030) 32F20 (35B65 35N15)
Shaw, Mei-Chi Global solvability and regularity for $\bar \partial$ on an annulus between two weakly pseudoconvex domains. Trans. Amer. Math. Soc. 291 (1985), no. 1, 255–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement